# SDR VJ9800586

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 991556531
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BEAM AFT ENTRY DOOR SURFACE CORRODED AND CHAFE MARK 5 INCHES I/B OF LT LOWER CORNER.  REPLACED BEAM IAW DC9 SRM 51-30-01 AND DWG NR 9915565.
